# SDR ZZDA2012164

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT OF L1 DOOR FUSELAGE SKIN, STA 237, LONG L17L, DENT.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER B717 SRM 53-00-01, 53-20-01 AND 51-10-04.  SEE NR 24906 AND 24981.
